# SDR DALA2016111508903

- Difficulty date: November 14, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 39,404 hours, 20,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BOX UPPER BEAM FLANGE AT FRAME 43 AFT HOLE REPAIRED PER AMDS 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1
